# SDR SIMA20121120001

- Difficulty date: November 19, 2012
- Submitted: November 20, 2012
- Operation: Air carrier
- Aircraft: N520DC
- Make and model: Cndair CL6002C10
- Aircraft serial: 10140
- Aircraft time: 22,360 hours, 15,920 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Control Wheel
- Condition: Inoperative
- Location: Nlg Steering
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

ON FLIGHT 4667 THE CREW REPORTED THAT AFTER DEPARTURE IN CLIMB THEY RECEIVED AN EICAS STEERING INOP CAUTION MESSAGE.  AFTER THE CREW COMPLETED THE ABNORMAL CHECKLIST AND CONSULTED MOC AND DISPATCH THEY DECIDED TO CONTINUE TO LGA.  THE CREW DECLARED AN EMERGENCY AND REQUESTED CFR UPON ARRIVAL.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE NOSE WHEEL STEERING ECO IAW MM 32-51-10.  THE OPERATIONAL CHECK WAS NOT GOOD.  IT DID NOT FIX THE PROBLEM.  REMOVED AND REPLACED THE NOSE WHEEL STEERING HAND CONTROL WHEEL IAW MM 32-51-01.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
